I've be using Depo-Provera as a contraceptive method since March 7, 2007; as a consequence, I've have two injections, and I'm almost to own a third subsequent month.
Has anyone else experienced depression from Depo-Provera usage?
However, I've be experiencing constant spotting, and some bleeding, since right until that time my second injection on May 30th. Even worse, I've be experiencing depression and discomfort as powerfully, which both started to go down right around when I started to spot and bleed.
I hold bipolar II disorder, for which I appropriate Tegretol (a mood stabilizer), so Depo-Provera is one of the best birth-control methods for me because it doesn't interact next to Tegretol (the Pill, et al, do). But it's seeming to incentive a depressive episode, and I don't want to risk my mental vigour at adjectives.
I'm not sure what I should do. Should I keep hold of getting injections and enjoy my Tegretol increased, or should I stop getting injections and find another non-hormonal method? *My boyfriend and I own be monogamous for 10+ months, so condoms are out of the sound out.*
I have one shot of Depo-Provera, and it freshly around did me contained by. I spotted constantly, and the depression be horrible. I have suicidal thoughts, and it also took more than a year for adjectives the effects of the Depo to move my system. I would recommend to anyone who have problems beside it to take stale of it.
"Condoms are out of the question"? Just because you're monogamous doesn't be set to you can't use condoms. If it's a personal nouns of your boyfriend, than that's self-centred. Your well-being is MUCH more critical than "it doesn't consistency as appropriate!"
man, you ruminate she turned into a man when she be on it
However, I'll voice this. If you can stick it out, within's a likeliness that the symptoms will dissipate. I haven't have swings resembling those previous ones since, and my time of year have completely stopped altogether (I spot I don`t know once or twice a year). I vastly much savour this method, but it's truly not for everyone. If you reason you can craft it through another round, I'd speak walk for it. It be after my third shot that things started to settle down down for me. But if you contemplate the depression is dicey, as surrounded by giving you suicidal thoughts, later it's worthwhile to discontinue use.
I have a full nouns of denial side affects, depression man one of them.
I am on Kariva immediately and a LOT happier.
More Questions & Answers...
- How do u know when u need 2 go up a cup size? (on a bra)?
- A question about orgasms..?
- I am goign to urgetn care tomrow to get a physical..?
- Can we loss our virginity.if we enjoy sex not taking clothes out?
- Can self sick and on antibiotics, affect your cycle, even grounds u to miss a time?
- I entail some relieve here plz! appreciation?
- Is have this type of irregular time of year a problem?
- I’m going to the doctors soon and have need of to know what she might put me on?